# SDR DALA2019040402205

- Difficulty date: March 30, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N328DN
- Make and model: Airbus A321-211
- Aircraft serial: 7840
- Aircraft time: 4,328 hours, 2,025 cycles
- Engine: Cfmint CFM565B33
- Engine time: 4,768 hours, 3,343 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 3028 - ALT GEAR EXT - LOST THE GREEN HYD SYSTEM QUANTITY ON CLIMB OUT. CREW PERFORMED ALT GEAR EXTENSION AND LANDED UNEVENTFULLY AT DESTINATION. CORRECTIVE ACTION: LOOSE "B" NUT FOUND ON CASE DRAIN LINE AT FILTER HOUSING ABOVE THE ENG-1 HYDRAULIC PUMP. TORQUED B NUT AND LEAK CHECKED OK. REPLACED ENG-1 HYD PUMP AND FILTER.
